Asymptotics for small nonlinear price impact: A PDE approach to the multidimensional case
Erhan Bayraktar,
Thomas Cayé and
Ibrahim Ekren
Mathematical Finance, 2021, vol. 31, issue 1, 36-108
Abstract:
We provide an asymptotic expansion of the value function of a multidimensional utility maximization problem from consumption with small nonlinear price impact. In our model, cross‐impacts between assets are allowed. In the limit for small price impact, we determine the asymptotic expansion of the value function around its frictionless version. The leading order correction is characterized by a nonlinear second‐order PDE related to an ergodic control problem and a linear parabolic PDE. We illustrate our result on a multivariate geometric Brownian motion price model.
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/mafi.12283
Related works:
Working Paper: Asymptotics for Small Nonlinear Price Impact: a PDE Approach to the Multidimensional Case (2020) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:31:y:2021:i:1:p:36-108
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().